MAUDE Adverse Event Report: ARTHREX, INC. FASTPASS SCORPION-MF WITH FLUSHPORT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FASTPASS SCORPION-MF WITH FLUSHPORT; ORTHOPEDIC MANUAL SURG INSTR
Model Number FASTPASS SCORPION-MF WITH FLUSHPORT
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that the surgeon is not able to bring the thread through the tissue.The reported event was confirmed as a functional test with a needle revealed that the cannulation is blocked, it is not possible to fire the needle smoothly and this might have made it difficult to pick up the thread.The most likely cause for the reported failure is a user error.Dfu-0392-sub-eo warns against the usages listed to help avoid needle breakage and potential patient injury.
 
Event or Problem Description
It was reported that the surgeon is not able to bring the thread through the tissue.There was no harm for patient, operator or third party reported.No further information received.16-may-2023 update.Further information were provided that the reported event occurred during a shoulder surgery.The surgery was finished successfully with a new device with the same part number.

Brand Name
FASTPASS SCORPION-MF WITH FLUSHPORT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19398857
Report Number1220246-2024-03960
Device Sequence Number20783612
Product Code LXH
UDI-Device Identifier00888867293496
UDI-Public00888867293496
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFASTPASS SCORPION-MF WITH FLUSHPORT
Device Catalogue NumberAR-13997MFF
Device Lot Number10247362
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Initial Report FDA Received Date05/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown